Alert archive / California / High Wind Warnings in 2016

High Wind Warning 3, NWS Hanford, CA

April 14, 2016

NWS Hanford, CA issued this high wind warning at Apr 14, 2016, 1:08 AM PDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2016, 1:08 AM PDT (08:08 UTC)
Expired
Apr 15, 2016, 11:00 AM PDT
In force
34 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

513 
WWUS76 KHNX 140808
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
108 AM PDT THU APR 14 2016

CAZ095-098-099-141615-
/O.UPG.KHNX.WI.Y.0016.000000T0000Z-160415T1200Z/
/O.NEW.KHNX.HW.W.0003.160414T0808Z-160415T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
108 AM PDT THU APR 14 2016

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...THROUGH FRIDAY MORNING. THROUGH THE OVERNIGHT HOURS AND
  MORNING THE STRONG WINDS WILL BE LIMITED TO AREAS BELOW CANYONS
  AND PASSES. THE STRONG WINDS WILL THEN BECOME MORE WIDESPREAD
  THE AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO NEAR
  70 MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 
  14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST 
  IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND 
  SAND. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$
DUDLEY
5 follow-up statements
221 
WWUS76 KHNX 141615
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
915 AM PDT THU APR 14 2016


CAZ095-098-099-150015-
/O.EXT.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
915 AM PDT THU APR 14 2016

...HIGH WIND WARNING HAS BEEN EXTENDED UNTIL 11 AM PDT FRIDAY...

* TIMING...THROUGH FRIDAY MORNING. THROUGH THE OVERNIGHT HOURS 
  AND MORNING THE STRONG WINDS WILL BE LIMITED TO AREAS BELOW 
  CANYONS AND PASSES. THE STRONG WINDS WILL THEN BECOME MORE 
  WIDESPREAD THE AFTERNOON. 

* WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO NEAR
  70 MPH BUT LOCALLY STRONGER AT TIMES.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 
  14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST 
  IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND 
  SAND. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

BSO
992 
WWUS76 KHNX 142348
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
448 PM PDT THU APR 14 2016


CAZ095-098-099-151000-
/O.CON.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
448 PM PDT THU APR 14 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

* TIMING...THROUGH FRIDAY MORNING. THROUGH THE OVERNIGHT HOURS 
  AND MORNING THE STRONG WINDS WILL BE LIMITED TO AREAS BELOW 
  CANYONS AND PASSES. THE STRONG WINDS WILL THEN BECOME MORE 
  WIDESPREAD THE AFTERNOON. 

* WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 
  NEAR 70 MPH BUT LOCALLY STRONGER AT TIMES. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 
  14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST 
  IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND 
  SAND. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

BSO
384 
WWUS76 KHNX 151002
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
302 AM PDT FRI APR 15 2016

CAZ095-098-099-151800-
/O.CON.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
302 AM PDT FRI APR 15 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* TIMING...THROUGH THE OVERNIGHT HOURS AND FRIDAY MORNING. HIGH
  WINDS WILL CONTINUE AFFECTING THE KERN COUNTY MOUNTAINS AND
  DESERT AREAS ESPECIALLY BELOW CANYONS AND PASSES. WINDS ARE
  EXPECTED TO DIMINISH DURING THE LATE MORNING.

* WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 
  NEAR 70 MPH BUT LOCALLY STRONGER AT TIMES. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 
  14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST 
  IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND 
  SAND. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$
989 
WWUS76 KHNX 151600
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
900 AM PDT FRI APR 15 2016

...GUSTY WINDS AND PATCHY BLOWING DUST ON THE WEST SIDE OF THE
SAN JOAQUIN VALLEY TODAY...


CAZ095-098-099-151800-
/O.CON.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
900 AM PDT FRI APR 15 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* TIMING...STRONG WINDS WILL SLOWLY ABATE THIS MORNING BUT REMAIN
  GUSTY THROUGH THIS AFTERNOON. THE STRONGEST WINDS WILL OCCUR
  THROUGH AND JUST BELOW THE MOUNTAIN PASSES. 

* WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 
  NEAR 70 MPH BUT LOCALLY STRONGER AT TIMES. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 
  14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST 
  IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND 
  SAND. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089>091-160000-
/O.NEW.KHNX.WI.Y.0017.160415T1600Z-160416T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN
900 AM PDT FRI APR 15 2016

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 6 PM
  PDT. 

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL VISIBILITIES OF LESS
  THAN ONE MILE ON THE WEST SIDE OF THE VALLEY...GUSTY CROSS WINDS
  CAN HAMPER DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH
  AS CAMPERS AND TRACTOR TRAILERS. HIGHWAYS IMPACTED INCLUDE
  I-5...HIGHWAY 152...HIGHWAY 198 FROM LEMOORE WESTWARD...HIGHWAY
  33...HIGHWAY 41 AND HIGHWAY 46..HIGHWAY 58 WEST OF BUTTONWILLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE
137 
WWUS76 KHNX 151805
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1105 AM PDT FRI APR 15 2016


CAZ095-098-099-151915-
/O.EXP.KHNX.HW.W.0003.000000T0000Z-160415T1800Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
1105 AM PDT FRI APR 15 2016

...HIGH WIND WARNING HAS EXPIRED...

WIND GUSTS HAVE NOW DROPPED BELOW WARNING THRESHOLDS OF 58 MPH.
NONETHELESS...WESTERLY WINDS WILL OCCASIONALLY GUST TO AROUND 40
MPH THROUGH AND JUST BELOW THE MOUNTAIN PASSES. WINDS WILL ABATE
FAIRLY QUICKLY SHORTLY AFTER SUNSET.


$$

CAZ089>091-160215-
/O.CON.KHNX.WI.Y.0017.000000T0000Z-160416T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN
1105 AM PDT FRI APR 15 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 6 
  PM PDT. 

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.

* IMPACTS...PATCHY BLOWING DUST WITH LOCAL VISIBILITIES OF LESS 
  THAN ONE MILE ON THE WEST SIDE OF THE VALLEY...GUSTY CROSS 
  WINDS CAN HAMPER DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS. HIGHWAYS 
  IMPACTED INCLUDE I- 5...HIGHWAY 152...HIGHWAY 198 FROM LEMOORE 
  WESTWARD...HIGHWAY 33...HIGHWAY 41 AND HIGHWAY 46..HIGHWAY 58 
  WEST OF BUTTONWILLOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Apr 13, 3:30 PM PDT, 9 hours 38 minutes earlier.

Area forecast discussion, Apr 13, 3:30 PM PDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
330 PM PDT WED APR 13 2016

.SYNOPSIS...
A WEAK SYSTEM IS EXPECTED TO BRING LITTLE TO NO PRECIPITATION TO
CENTRAL CALIFORNIA BUT WILL GENERATE GUSTY WINDS IN DESERT AREAS AND
THROUGH AND BELOW MOUNTAIN PASSES TONIGHT THROUGH THURSDAY.
TEMPERATURES WILL THEN WARM THROUGH THE WEEKEND AS HIGH PRESSURE
BUILDS OVER THE REGION.

&&

.DISCUSSION...
MORNING STARTED OFF WITH UPSLOPE CLOUDS AND LIGHT SPRINKLES
FOR THE KERN COUNTY MOUNTAINS AND SOUTHERN SIERRA NEVADA CAUSED BY
THE ZONAL FLOW ALOFT AND A WEAK SYSTEM MOVING THROUGH. THE CLOUD
BANK DID INITIALLY STRETCH NORTHWARD INTO THE SAN JOAQUIN VALLEY
TO THE SOUTHERN FRESNO COUNTY LINE. SOME MID TO HIGH CLOUDS ALSO
MOVED THROUGH ACCOMPANYING THE WEAK SYSTEM AHEAD OF THE PARENT
TROUGH CURRENTLY LOCATED AROUND 45N 135W OVER THE EASTERN PACIFIC
OCEAN. WHERE THE CLOUD BANK PERSISTED TEMPERATURES WERE COOLER DUE
TO THE MINIMAL SOLAR INSOLATION.

A 100KT JET CURRENTLY MOVING AROUND THE PERIPHERY OF THE
AFOREMENTIONED PARENT LOW WILL DIVE SOUTH TO SOUTHWEST INCREASING
WINDS ACROSS THE AREA...ESPECIALLY FOR THE KERN COUNTY
MOUNTAINS...PASSES...AND DESERT AREAS THROUGH FRIDAY MORNING. THE
STRONGEST WINDS WILL ARRIVE THURSDAY AFTERNOON...GUSTS AROUND 60
MPH POSSIBLE...THEREFORE WE HAVE ISSUED A WIND ADVISORY FOR THOSE
AREAS THROUGH FRIDAY MORNING. WINDS WILL ALSO BE BREEZY FOR THE
SAN JOAQUIN VALLEY WITH GUSTS AROUND 20-25 MPH POSSIBLE BEGINNING
THURSDAY MORNING. WINDS LOOK TO BE THE MAIN IMPACT WITH THIS
SYSTEM AS PRECIPITATION WILL BE ALMOST NON-EXISTENT EXCEPT FOR
SOME LIGHT SHOWERS OVER THE YOSEMITE AREA AND HIGHEST ELEVATIONS
OF THE SIERRA.

SOME WRAP AROUND CLOUDS WILL BE LIKELY THROUGH SATURDAY AS THE
TROUGH MOVES INTO THE FOUR CORNERS REGION. HERE IS WHERE A LITTLE
UNCERTAINTY IN TIMING AND MOVEMENT OF THE TROUGH COMES IN AS
RIDGING DEVELOPS OVER THE WEST COAST AND ANOTHER TROUGH SITTING
OVER THE GULF OF ALASKA. THIS WILL CREATE AN OMEGA BLOCK PATTERN
WHICH SHOULD SLOW THE PROGRESS OF THE FOUR CORNER LOW. IT LOOKS AS
IF THE LOW WILL BECOME STATIONARY WITH PERHAPS SOME RETROGRADING
POSSIBLE DUE TO THE BLOCKY PATTERN. EVENTUALLY THE RIDGING WILL
MOVE OVER THE CALIFORNIA AIRSPACE BRINGING AN INCREASE IN
TEMPERATURES AND CLEARING. ZONAL FLOW LOOKS TO RETURN LATE TUESDAY
AND WILL ALLOW SOME WEAK SYNOPTIC COOLING. LATER IN THE
WEEK...THURSDAY TIME FRAME PENDING SYSTEM PROGRESSION AND BLOCK
PERSISTENCE...GUIDANCE HINTS AT ANOTHER TROUGH MOVING THROUGH
WHICH COULD AGAIN INCREASE THE CHANCES FOR SOME PRECIPITATION AND
WINDS TO THE REGION.

&&

.AVIATION...
LOCAL MVFR CONDITIONS DUE TO LOW CLOUDS AND FOG ALONG THE MOUNTAINS
ALONG THE EASTERN AND SOUTHERN PERIMETER OF THE SAN JOAQUIN VALLEY.
OTHERWISE VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA
INTERIOR DURING THE NEXT 24 HOURS. WINDY CONDITIONS DEVELOPING IN
THE KERN COUNTY MOUNTAINS AND DESERT AREAS WITH GUSTS 40-50 KTS
THROUGH 12Z FRIDAY
&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION
AN/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 5 AM PDT FRIDAY CAZ095-098-099.

&&

PUBLIC...ANDERSEN
AVN/FW...JDB
SYNOPSIS...WP

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 13, 5:14 AM PDT, 19 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
514 AM PDT WED APR 13 2016

CAZ095-098-099-131315-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
514 AM PDT WED APR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERT.

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT
FRIDAY...

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND
DESERT FROM 11 PM TONIGHT THROUGH 5 AM PDT FRIDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WIND ADVISORY IS IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND
DESERT FROM 11 PM TONIGHT THROUGH 5 AM PDT FRIDAY.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

Nearby

High Wind Warnings in California, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.